# SDR USAA070199

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 9078224
- Condition: Cracked
- Location: Bs 294-305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP BETWEEN BS 294.5 & 305, BETWEEN S-9L & S-10L CRACKED.  REMOVED DAMAGE & INSTALLED NEW & FABRICATED REPAIR PARTS PER 51-10-02; BOEING DWG 65-17684, DEFECT SIZE:  .750 INCH.
